# SDR SIMA20220322001

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,110 hours, 45,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

PACK #1 + PACK #2 CLOSED EICAS MESSAGE IN FLIGHT RAN QRH AND AIRCRAFT DID NOT PRESSURIZE.DECLARED EMG TROUBLE WITH CABIN PRESSURE PACK #1 + PACK #2 CLOSED EICAS MESSAGE IN FLIGHT RAN QRH AND AIRCRAFT DID NOT PRESSURIZE.DECLARED EMG TROUBLE WITH CABIN PRESSURE
